Metformin side effects...Possible Lactic Acicosis?
I was recently diagnosed with PCOS and was perscribed Metformin 500mg 1x daily. At first, it gave me bad diarrhea, so I ate it with food and it settled a little bit, then, i noticed my stools were getting more scarce and ALOT harder, almost like my muscles in my rear forgot how to work, it was hard to go to the bathroom. Then, when i did stool, it looked like it had some kind of mucus looking stuff on it. I asked my doctor if he wanted a sample, but he ignored me. But I took a break after 3 weeks or so, because all of a sudden, I got a bronchial cough, then bladder/kidney infections and yeast infections. And smaller stomach aches, but too frequent. I started back up again after a couple week break, and started at 250mg for 3 days, then back to 500mg 1x daily. Then, I started getting HEADACHES!! And I was nauseated w/ dry heaving & stomach pains in the mornings, for like 8 days. I'm getting these "migraine" feeling headaches, but they are like direct pressure to my temples and forehead, and by my eyes, sometimes, it feels almost numb. They thought it was a sinus infection, but the antibiotics are done, and I wasn't really congested as it was, and the headaches and such are only getting worse. I started getting EXCRUCIATING stomach aches, which i have IBS, but it hasn't acted up in over 10 years, usually its just a little gas, which anti-acids work great for. I tried every gas reliever there is.I asked for a referral to a GI, but that might take a little time. This is all new and its scarring me. I'm only 20, and now... im falling apart. I just want to feel better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.